MAUDE Adverse Event Report: ARTHREX, INC. IMPACTOR PAD; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. IMPACTOR PAD; INTRAMED FIXATN ROD AND ACCESS
Model Number IMPACTOR PAD
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12/10/2024 it was reported by a sales representative via (b)(4) that an 0837-000 impactor pad and an 1255-300 suprapatellar insertion guide broke.As a nail was being reamed, the jig was hit with the impactor pad and broke off at the attachment to the jig.This was discovered during the procedure.The procedure was completed without any issues and the nail was inserted normally.X-rays were confirmed to make sure no metal pieces were left inside of the body.Procedure was completed as planned with no patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged 0837-000, impactor pad, batch number: 212459, was returned for investigation.Visual evaluation noted significant strike marks on the proximal end of the device.Additionally, the threads, where the device connects, broke off inside the 1255-300/ batch 212471a.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces upon insertion.The surgical technique states the following: "caution: take care not to strike the targeting module with the slotted mallet.Avoid excessive force when inserting the nail.If the nail jams in the canal while inserting, extract it and choose the next-smaller diameter nail or prepare the canal appropriately.".

Brand Name
IMPACTOR PAD
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21085140
Report Number1220246-2025-09233
Device Sequence Number15550091
Product Code HSB
UDI-Device Identifier00848665013559
UDI-Public(01)00848665013559(11)210825(10)212459
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPACTOR PAD
Device Catalogue Number0837-000
Device Lot Number212459
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown